Sur les singularités isolées d'intersections complètes quasi-homogènes
Annales de l'Institut Fourier, Volume 27 (1977) no. 3, p. 163-192

The main result of this paper is an explicit formula giving the Milnor number of a quasi-homogeneous isolated singularity of a complete intersection curve in C 3 in terms of weights and degrees. This calculation performed by topological methods is a corollary of the following theorem: the Milnor fiber of a quasi-homogeneous isolated singularity of complete intersection depends only on the weights and degrees up to diffeomorphism. Another consequence is the existence of a generalized morsification in the homogeneous case.

Le résultat principal de cet article est une formule explicite donnant le nombre de Milnor d’une singularité isolée d’intersection complète quasi-homogène d’une courbe de C 3 en fonction des degrés et des poids. Ce calcul effectué par des méthodes topologiques repose sur le théorème suivant : la fibre de Milnor d’une singularité isolée d’intersection complète quasi-homogène ne dépend que des degrés et des poids à difféomorphisme près. Une autre conséquence de ce théorème est l’existence d’une morsification généralisée dans le cas homogène.

@article{AIF_1977__27_3_163_0,
     author = {Giusti, Marc},
     title = {Sur les singularit\'es isol\'ees d'intersections compl\`etes quasi-homog\`enes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {27},
     number = {3},
     year = {1977},
     pages = {163-192},
     doi = {10.5802/aif.666},
     zbl = {0353.14003},
     mrnumber = {57 \#702},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1977__27_3_163_0}
}
Giusti, Marc. Sur les singularités isolées d'intersections complètes quasi-homogènes. Annales de l'Institut Fourier, Volume 27 (1977) no. 3, pp. 163-192. doi : 10.5802/aif.666. http://www.numdam.org/item/AIF_1977__27_3_163_0/

[1] N. A′Campo, Le groupe de monodromie du déploiement des singularités isolées de courbes planes. (I), Math. Ann., 213 (1975), 1-32. | MR 51 #13282 | Zbl 0316.14011

[2] E. Brieskorn, Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Mathematica, 2 (1970), 103-160. | MR 42 #2509 | Zbl 0186.26101

[3] M. Demazure, Exposé 443 — Séminaire Bourbaki (1974). | Numdam

[4] A.M. Gabrielov, Matrices d'intersection pour certaines singularités (en russe), Funkc. An. i ego Pril., 7, 3 (1973), 18-32. | MR 48 #2418 | Zbl 0288.32011

[5] H. Hamm, Lokale topologische Eigenschaften komplexer Räume, Math. Ann., 191 (1971), 235-252. | MR 44 #3357 | Zbl 0214.22801

[6] Lamotke, Die Störung isolierter Singularitäten von Hyperflächen, Preprint (1970).

[7] Lê Dũng Tráng, Calcul du nombre de Milnor d'une singularité isolée d'intersection complète, Preprint Ecole Polytechnique (1973).

[7′] Lê Dũng Tráng. Singularités d'hypersurfaces complexes, Thèse de 3e cycle (1969) Centre de Mathématiques de l'Ecole Polytechnique.

[7″] Lê Dũng Tráng, Singularités d'hpersurfaces complexes, Acta Scien. Vietnamicarum, Hanoï, (1971).

[8] J. Milnor, Singular points of complex hypersurfaces, Ann. Math. Studies n° 61 — Princeton Univ. Press. (1968). | MR 39 #969 | Zbl 0184.48405

[9] J. Milnor and P. Orlik, Isolated singularities defined by weighted homogeneous polynomials, Topology, 9 (1970), 385-393. | MR 45 #2757 | Zbl 0204.56503

[10] P. Orlik, P. Wagreich, Isolated Singularities of algebraic surfaces with C*-action, Ann. of Math., 93 (1971). | MR 44 #1662 | Zbl 0212.53702

[11] P. Samuel, Sur la notion de multiplicité en Algèbre et Géométrie analytique J. Math. pures et appl., t. 30 (1951), 190. | Zbl 0044.02701

[12] B. Teissier, Cycles évanescents et conditions de Whitney, Singularités à Cargèse — Astériques, 7-8 (1972). | Zbl 0295.14003

[13] G.N. Tjurina, Flat locally semi-universal deformations of isolated singularities of complex spaces, Isv. Akad. Nauk SSSR — Ser. Math., 33 (1969), 1026-1058. | MR 40 #5903 | Zbl 0209.11301